A sparse quasi newton update derived variationally with a nondiagonally weighted frobenius norm

    Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

    1 Téléchargements (Pure)

    Résumé

    The problem of symmetric sparse updating is considered from a variational point of view and a new class of sparse symmetric quasi Newton updating formulae is derived. This class results from the use of a nondiagonally weighted Frobenius norm. The computation of the update involves only one positive definite and symmetric linear system that has the same sparsity pattern as the problem itself.

    langue originaleAnglais
    Pages (de - à)425-433
    Nombre de pages9
    journalMathematics Of Computation
    Volume37
    Numéro de publication156
    Les DOIs
    Etat de la publicationPublié - 1 janv. 1981

    Empreinte digitale Examiner les sujets de recherche de « A sparse quasi newton update derived variationally with a nondiagonally weighted frobenius norm ». Ensemble, ils forment une empreinte digitale unique.

    Contient cette citation